“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8335
School of Mathematics
  Title:   Top local cohomology modules with specified attached primes
  Author(s):  M. T. Dibaei (Joint with R. Jafari)
  Status:   Published
  Journal: Algebra Colloq.
  Vol.:  15
  Year:  2008
  Pages:   341-344
  Supported by:  IPM
Let (R,\frakm) be a complete Noetherian local ring and let M be a finite R-module of positive Krull dimension n. It is shown that any subset T of \AsshR(M) can be expressed as the set of attached primes of the top local cohomology module \lcn\fa(M) for some ideal \fa of R. Moreover if \fa is an ideal of R such that the set of attached primes of \lcn\fa(M) is a non-empty proper subset of \AsshR(M), then \lcn\fa(M) ≅ \lcn\fb(M) for some ideal \fb of R with dimR (R/\fb)=1.

Download TeX format
back to top
scroll left or right